# SDR TSAA9733151

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, RELAMPED ROW 4 OVERHEAD RACK EMERGENCY LIGHT DUE TO INOP.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  26,962:28 HOURS.  TAC:  20,976.  (X)
